# SDR LR7A2021011402690

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 00202024T3
- Condition: Dented
- Location: Lt Aileron
- Part time: 39,575 hours, 24,551 cycles
- Component: Aileron, Lkheed
- Component part number: 3850191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HST2712, FOUND THE LT AILERON UPPER SKIN DENTED NEAR THE TRAILING EDGE AT APPROXIMATELY AILERON STATION 96.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12 NR 1000307827.  PSE 57-50-21, AD 2012-06-09.
